# SDR YENA2024090501225

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,050 hours, 17,900 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 1141, BDL-PBI. 'F/A REPORTED ODOR, (DIRTY SOCK SMELL) ON DESCENT INTO PBI APU MIGHT BE ISSUE ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
